# SDR NSVA201070

- Difficulty date: April 16, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 35,280 hours, 41,261 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Cowling
- Condition: Defective
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT TAIL PIPE HOT CIRCUIT BREAKER POPPED DURING FLIGHT.  REMOVED AND REPLACED EXHAUST COWL.
